# SDR REXA2025091500861

- Difficulty date: August 19, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 37,166 hours, 27,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177271
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR AT FWD / AFT HANDRAIL SUPPORT FITTINGS AND ALSO MISSING BUMPERS. WEAR AT FWD / AFT HANDRAIL SUPPORT FITTINGS WAS EVALUATED DUE EXESSIVE DAMAGE AND WAS REPLACED ALSO MISSING BUMPERS WAS INSTALLED PER CRJ-900 SRM 53-00-00-101-001-A01 AND  SRM 51-42-21-001-001-A01
